Low-distortion embeddings of infinite metric spaces into the real line

Annals of Pure and Applied Logic 157 (2-3):148-160 (2009)
  Copy   BIBTEX


We present a proof of a Ramsey-type theorem for infinite metric spaces due to Matoušek. Then we show that for every K>1 every uncountable Polish space has a perfect subset that K-bi-Lipschitz embeds into the real line. Finally we study decompositions of infinite separable metric spaces into subsets that, for some K>1, K-bi-Lipschitz embed into the real line



    Upload a copy of this work     Papers currently archived: 74,569

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

A Logic for Metric and Topology.Frank Wolter & Michael Zakharyaschev - 2005 - Journal of Symbolic Logic 70 (3):795 - 828.
Definable Operators on Hilbert Spaces.Isaac Goldbring - 2012 - Notre Dame Journal of Formal Logic 53 (2):193-201.
Finite Powers of Strong Measure Zero Sets.Marion Scheepers - 1999 - Journal of Symbolic Logic 64 (3):1295-1306.
On Metric Types That Are Definable in an O-Minimal Structure.Guillaume Valette - 2008 - Journal of Symbolic Logic 73 (2):439 - 447.
Measures on Infinite-Dimensional Orthomodular Spaces.Hans A. Keller - 1990 - Foundations of Physics 20 (5):575-604.


Added to PP

10 (#881,814)

6 months
1 (#418,511)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

A Dual Open Coloring Axiom.Stefan Geschke - 2006 - Annals of Pure and Applied Logic 140 (1):40-51.

Add more references